View More View Less
  • 1 Yunnan Normal University, Kunming, Yunnan, 650500, P. R. China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Multiplicative inverse transversals of regular semigroups were introduced by Blyth and McFadden in 1982. Since then, regular semigroups with an inverse transversal and their generalizations, such as regular semigroups with an orthodox transversal and abundant semigroups with an ample transversal, are investigated extensively in literature. On the other hand, restriction semigroups are generalizations of inverse semigroups in the class of non-regular semigroups. In this paper we initiate the investigations of E-semiabundant semigroups by using the ideal of "transversals". More precisely, we first introduce multiplicative restriction transversals for E-semiabundant semigroups and obtain some basic properties of E-semiabundant semigroups containing a multiplicative restriction transver- sal. Then we provide a construction method for E-semiabundant semigroups containing a multiplicative restriction transversal by using the Munn semigroup of an admissible quadruple and a restriction semigroup under some natural conditions. Our construction is similar to Hall's spined product construction of an orthodox semigroup. As a corollary, we obtain a new construction of a regular semigroup with a multiplicative inverse transversal and an abundant semigroup having a multiplicative ample transversal, which enriches the corresponding results obtained by Blyth-McFadden and El-Qallali, respectively.

  • [1]

    Al-Bar, J.and Renshaw, J., On adequate transversals, Comm. Algebra, 37(7), 2309-2324 (2009)

  • [2]

    Al-Bar, J.and Renshaw, J., Adequate transversals of quasi-adequate semigroups, Comm. Algebra, 40(3), 905-930 (2012)

  • [3]

    Blyth, T. S.and McFadden, R., Regular semigroups with a multiplicative inverse transversal, Proc. Roy. Soc. Edinburgh Sect. A, 92(3-4), 253-270 (1982)

    • Search Google Scholar
    • Export Citation
  • [4]

    Blyth, T. S., Inverse transversals-a guided tour, Semigroups (Braga, 1999), (World Sci. Publ., River Edge, NJ, 2000), 26-43

  • [5]

    Blyth, T. S.and Santos, M. H. A., A classification of inverse transversals, Comm. Algebra, 29 (2), 611-624 (2001)

  • [6]

    Branco, M. J. J., Gomes, G. M. S.and Gould, V., Ehresmann monoids, J. Algebra, 443, 349-382 (2015)

  • [7]

    Chen, J. F., On regular semigroups with orthodox transversals, Comm. Algebra, 27(9), 4275-4288 (1999)

  • [8]

    Chen, J. F., Abundant semigroups with adequate transversals, Semigroup Forum, 60(1), 67-79 (2000)

  • [9]

    El-Qallali, A.and Fountain, J. B., Idempotent-connected abundant semigroups, Proc. Roy. Soc. Edinburgh Sect. A, 91(1-2), 79-90 (1981/82)

    • Search Google Scholar
    • Export Citation
  • [10]

    El-Qallali, A., Abundant semigroups with a multiplicative type A transversal, Semigroup Forum, 47(3), 327-340 (1993)

  • [11]

    Fountain, J. B., Adequate semigroups, Proc. Edinburgh Math. Soc. (2), 22(2), 113-125 (1979)

  • [12]

    Fountain, J. B., Gomes, G. M. S.and Gould, V., A Munn type representation for a class of E-semiadequate semigroups, J. Algebra, 218(2), 693-714 (1999)

    • Search Google Scholar
    • Export Citation
  • [13]

    Gould, V., Notes on restriction semigroups and related structures. 2010, https:// www.researchgate.net/publication/237604491

  • [14]

    Gould, V., Restriction and Ehresmann semigroups, Proceedings of the International Conference on Algebra 2010, (World Sci. Publ., Hackensack, NJ, 2012), 265-288

    • Search Google Scholar
    • Export Citation
  • [15]

    Guo, X. J., Abundant semigroups with a multiplicative adequate transversal, Acta Math. Sin. (Engl. Ser.), 18(2), 229-244 (2002)

  • [16]

    Hall, T. E., Orthodox semigroups, Pacific J. Math., 39(3), 677-686 (1971)

  • [17]

    Hollings, C., From right PP monoids to restriction semigroups: a survey, Eur. J. Pure Appl. Math., 2(1), 21-57 (2009)

  • [18]

    Jones, P. R., Almost perfect restriction semigroups, J. Algebra, 445, 193-220 (2016)

  • [19]

    Kong, X. J., On generalized orthodox transversals, Comm. Algebra, 42, 1431-1447 (2014)

  • [20]

    Lawson, M. V., Semigroups and ordered categories. I. The reduced case, J. Algebra, 141 (2), 422-462 (1991)

  • [21]

    Munn, W. D., Fundamental inverse semigroups, Quart. J. Math. Oxford Ser. (2), 21, 157-170 (1970)

  • [22]

    Wang, S. F., A Munn type representation of abundant semigroups with a multiplicative ample transversal, Period. Math. Hungar., 73, 43-61 (2016)

    • Search Google Scholar
    • Export Citation
  • [23]

    Zhang, R. H.and Wang, S. F., On generalized adequate transversals, Comm. Algebra, 34(7), 2419-2436 (2006)

  • [24]

    Zhang, R. H.and Wang, S. F., On generalized inverse transversals, Acta Math. Sin. (Engl. Ser.), 24(7), 1193-1204 (2008)